# SDR VNAA2023101011101

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 7,434 hours, 6,442 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL1081
- Condition: Unserviceable
- Location: Steering
- Part time: 7,436 hours, 6,443 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP AFTER GEAR UP. REMOVED AND REPLACED NWS MANIFOLD IAW CRJ 900 AMM 32-51-50-000/400-801. OPS CHECK AND LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
